ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Multiplicity of Positive Solutions of laplacian systems with sign-changing weight functions

Journal: Sahand Communications in Mathematical Analysis (Vol.1, No. 1)

Publication Date:

Authors : ; ;

Page : 64-70

Keywords : Laplacian systems; Nehari manifold; Sign-changing weight functions.;

Source : Download Find it from : Google Scholarexternal


In this paper, we study the multiplicity of positive solutions for the Laplacian systems with sign-changing weight functions. Using the decomposition of the Nehari manifold, we prove that an elliptic system has at least two positive solutions.

Last modified: 2015-08-17 13:20:07